Retention of fluids swelling of feet and ankles

I'm 70 year old make diagnosed with pd, Nov 203 but had symptoms 12-18 months prior. was on Azilect only until about 12 months ago. My PD spec put me on levodopa/carbodopa 12 mo ago.started with 1/2 tablet 2x day. Now up to 4 tabs per day basically every 4 hour plus generic azilect.

My ankles and feet ell up terribly especially if I'm sitting down at my desk..My PC doctor put me on hydrochlordthiazide 25 mg every morning. helps some but my feet swell bad and hurt when I walk. PCD said he feels it is the LD/CD

anyone else have this and suggestions

5 Replies

oldestnewest
  • Sitting isn't good for feet! Try some of the advice given for long flights - frequent ankle excercises, and short walks.

  • I have a similar problem but have learned that much of the swelling and discomfort was caused by the elastic bands in the tops of my sox. They were blocking the circulation of spent blood back to my heart. My doctor referred to the problem as "Peripheral vascular disease." When I told him of a similar problem at the waistline, he added to the diagnosis, "Claudication due to Peripheral Vascular Disease".

    Good Luck

  • right! more prevalent in women than men, your doctor a guy? read up on vasopressin, the hormone.

    interesting aside...pair-bonding is dictated by this hormone in voles and humans.....and males with lower levels make poor mates....are prone to heart disease maybe.

  • Hiwga46

    I never had any foot pain before being put on sinemet

    25/100 x3 daily, constant now though.

  • coffee is a diuretic, but could leach you for electrolytes.......

You may also like...